# SDR 2003FA0000504

- Difficulty date: April 10, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: CGPHC
- Make and model: Hughes 369D
- Aircraft serial: 180257D
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Washer
- Condition: Wrong Part
- Location: M/R Mast
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INCORRECT WASHERS, DAMAGED BOLD RADIUS.
